# SDR GAIA00688

- Difficulty date: November 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FLIGHT.  DURING ROUTINE MAINTENANCE, DISCOVERED THE L-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
